# SDR SWAA2024110142079

- Difficulty date: September 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED STA303.9 AND LBL55 FWD GALLEY AND LAV 2024-600307<[01] REPLACED INNER CHORD AND FASTENERS LOCATED STA259.5 TO STA360 AND LBL55 FWD GALLEY AND LAV IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9; 10 AND 11; REV-. SEE INDIVIDUAL SIG-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIG-OFF BELOW.
